umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Local and global weighted norm inequalities for thr sharp function and the Hardy-Littlewood maximal function
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1993 (English)In: Ricerche di Matamatica, Vol. 42, no 2Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 42, no 2
Keyword [en]
Maximal function, sharp function, weight, norm inequality
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:umu:diva-10140OAI: oai:DiVA.org:umu-10140DiVA: diva2:149811
Available from: 2008-06-19 Created: 2008-06-19 Last updated: 2011-01-16Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Sjödin, Tord

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 44 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf